About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 986098, 7 pages
http://dx.doi.org/10.1155/2014/986098
Research Article

Conservative Difference Scheme for Generalized Rosenau-KdV Equation

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 610054, China
2School of Mathematics, Sichuan University, Chengdu 610064, China

Received 12 January 2014; Revised 9 April 2014; Accepted 22 April 2014; Published 14 May 2014

Academic Editor: Ricardo Weder

Copyright © 2014 Yan Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Luo, Youcai Xu, and Minfu Feng, “Conservative Difference Scheme for Generalized Rosenau-KdV Equation,” Advances in Mathematical Physics, vol. 2014, Article ID 986098, 7 pages, 2014. doi:10.1155/2014/986098